# SDR HNAA2018110800275

- Difficulty date: November 5, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 44,228 hours, 40,391 cycles
- Engine: Allsn AE3007A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Relay
- Condition: Malfunctioned
- Location: Eng Anti Ice
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  639     30-21  1689141  05NOV18  PIT  CLOSE
      E1 ANTI ICE VALVE FAIL MESSAGE DISPLAYED ACFT WAS IN ICING IN CLIMB.  ALSO ADVISORY MSG E-ANTI ICE OVER
      PRESS DISPLAYED.  C/W MX PROCEDURE
FACT  05NOV18  06:04  ROA
            REACTIVATED E1 ANTI-ICE VALVE PER AMM TASK 30-21-440-801-A. R/R'D RELAY K0534 IAW AMM TASK 20-13-02-04,
            PERFORMED A-ICE OPERATIONAL TEST TASK 30-00-00-700-802-A OPS CK GOOD CLEAR MEL.
